# SDR SWAA2024022254801

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 58,204 hours, 34,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PACK SLIDE INDICATES IN THE RED<[01] REMOVED AND REPLACED R1 ESCAPE SLIDE PER AMM 25-66-01 AND MT 725-61-06
